# SDR QXEA2012042600346

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 26,389 hours, 27,617 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED HOT CAUTION LIGHT CAME ON IN FLIGHT.  RAN EMERGENCY CHECK LIST.  LIGHT EXTINGUISHED.  CW FIM TASK 36-20-00-810-802, INTERROGATED CDS, NO FAULTS LOGGED. OPS TESTED BLEED AIR SYS IAW 36-11-00-710-802.  NO DEFECTS NOTED. NR 2 BLEED HOT CAUTION DID NOT ILLUMINATE.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.
